# SDR CALA2015032500207

- Difficulty date: March 25, 2015
- Submitted: March 25, 2015
- Operation: Air carrier
- Aircraft: N45905
- Make and model: Boeing 787-8
- Aircraft serial: 34825
- Aircraft time: 8,303 hours, 1,107 cycles
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Feeder Cable
- Part number: 7005520
- Condition: Burned
- Location: Starter Gen
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUMBER 2 ENG T1 CONNECTOR, RED, ON INBD STARTER GEN HAS SIGNS OF OVERHEAT, FEEDER BLOCK COVER BURNED THROUGH.  R & R R1 VARIABLE FREQUENCY STARTER GEN POWER FEEDER CABLE ASSEMBLY IAW AMM 787-24-21-05-01-520 & 720 & 02B-320.  ALL ASSOCIATED CHECKS NORMAL.  IDT VERIFIED GMM 09-10 -05 QC111329.
